On radially symmetric solutions of some chemotaxis system

Tom 86 / 2009

Robert Stańczy Banach Center Publications 86 (2009), 303-312 MSC: 35Q80, 35K60, 35B40, 45G10, 47H10. DOI: 10.4064/bc86-0-19


This paper contains some results concerning self-similar radial solutions for some system of chemotaxis. This kind of solutions describe asymptotic profiles of arbitrary solutions with small mass. Our approach is based on a fixed point analysis for an appropriate integral operator acting on a suitably defined convex subset of some cone in the space of bounded and continuous functions.


  • Robert StańczyInstytut Matematyczny
    Uniwersytet Wroc/lawski
    pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek